# SDR UALA2012091905278

- Difficulty date: September 17, 2012
- Submitted: September 24, 2012
- Operation: Air carrier
- Aircraft: N551UA
- Make and model: Boeing 757222
- Aircraft serial: 25399
- Aircraft time: 78,741 hours, 22,821 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEEP CORROSION ON CABIN FLOORBEAM UPPER SURFACE STA 1640, LBL 8 TO RBL 60.  MAJOR REPAIR ACCOMPLISHED.  REMOVED DAMAGED SECTION, INSTALLED REPAIR PARTS PER ECRA 5352-01070.
